# SDR ZW0A0208202

- Difficulty date: August 1, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 20,684 hours, 7,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS OUT ROW 14 AND 15 DUE TO WEAR.  RELAMPED AT ROW 14.  OPS CHECKED NORMAL.  LAST CHECK-C LAX 6/12/01.
